Numerical solution of a Fredholm integral equation of the second kind involving some dual series equations

N. A. Hoshan, Y. A. Al-Jarrah, E. B. Lin

Abstract


In this article, the Laplace equation with nonhomogenous mixed boundary conditions, defined on a surface of semi-infinite cylinder is solved by using dual series equations (DSE). The DSE method is based on transforming the mixed problem to a Fredholm integral equation of second kind, where the resulted integral equation is equipped with kernel defined of infinite integral. We solved the equation by using numerical quadrature method and obtain the numerical solution for the Laplace equation.

Full Text: PDF

Published: 2021-02-19

How to Cite this Article:

N. A. Hoshan, Y. A. Al-Jarrah, E. B. Lin, Numerical solution of a Fredholm integral equation of the second kind involving some dual series equations, J. Math. Comput. Sci., 11 (2021), 1557-1569

Copyright © 2021 N. A. Hoshan, Y. A. Al-Jarrah, E. B. Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS